Dual topology of a nilpotent Lie group
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 3, pp. 407-411.
@article{ASENS_1973_4_6_3_407_0,
     author = {Brown, Ian D.},
     title = {Dual topology of a nilpotent {Lie} group},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {407--411},
     publisher = {Elsevier},
     volume = {Ser. 4, 6},
     number = {3},
     year = {1973},
     doi = {10.24033/asens.1253},
     zbl = {0284.57026},
     mrnumber = {50 #4813},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1253/}
}
TY  - JOUR
AU  - Brown, Ian D.
TI  - Dual topology of a nilpotent Lie group
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1973
DA  - 1973///
SP  - 407
EP  - 411
VL  - Ser. 4, 6
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1253/
UR  - https://zbmath.org/?q=an%3A0284.57026
UR  - https://www.ams.org/mathscinet-getitem?mr=50 #4813
UR  - https://doi.org/10.24033/asens.1253
DO  - 10.24033/asens.1253
LA  - en
ID  - ASENS_1973_4_6_3_407_0
ER  - 
%0 Journal Article
%A Brown, Ian D.
%T Dual topology of a nilpotent Lie group
%J Annales scientifiques de l'École Normale Supérieure
%D 1973
%P 407-411
%V Ser. 4, 6
%N 3
%I Elsevier
%U https://doi.org/10.24033/asens.1253
%R 10.24033/asens.1253
%G en
%F ASENS_1973_4_6_3_407_0
Brown, Ian D. Dual topology of a nilpotent Lie group. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 3, pp. 407-411. doi : 10.24033/asens.1253. http://archive.numdam.org/articles/10.24033/asens.1253/

[1] J. Dixmier, Sur les représentations unitaires des groupes de Lie nilpotents VI (Can. J. Math. vol. 12, 1960, p. 324). | MR | Zbl

[2] J. M. G. Fell, Weak containment and induced representations of groups (Can. J. Math. vol; 14, 1962, p. 237-268). | MR | Zbl

[3] A. A. Kirillov, Unitary representations of Nilpotent Lie Groups (Russ. Math. Surv., vol. 17, 1962, p. 53-104). | MR | Zbl

[4] G. W. Mackey, Induced representations of locally compact groups I (Ann. of Math., vol. 55, 1952, p. 101-130). | MR | Zbl

[5] H. Moscovici, On a conjecture of Kirillov, Preprint, 1973.

[6] G. I. Olshanskii, Topology of the space of Unitary Representations of a Nilpotent Lie Group (Functional Analysis and its Applications, vol. 3, 1969, p. 340-342). | MR | Zbl

[7] M. Raïs, Chapter II of BERNAT et al., Représentations des Groupes de Lie résolubles, Dunod, Paris, 1972. | MR | Zbl

[8] M. Vergne Chapter IV of BERNAT et al., Représentations des Groupes de Lie résolubles, Dunod, Paris, 1972. | MR | Zbl

Cited by Sources: